# SDR AT0000086

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disengaged
- Location: Escape Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON TAXI OUT, R1 DOOR SLIDE LANYARD FELL OUT.  STRAIGHTENED ARM AND ATTACHED PACK, REATTACHED PIN IAW DC9 MM 25-62-00.
